Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What does it mean if you have chest pains on your right side?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4842 Questions
Question
Hi I am a 50 year old male in excellent physical condition. I have a pain on right side of chest. I believe it is muscular. I was doing pull ups on friday and that is when it started to hurt. The pain is constant and I can't sleep. Went to family doctor and EKG and CT scans are normal. He gave me a shot. But today I have lost strength in my arm and grip.
Tue, 12 Jun 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 44 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I understand your concern and would explain that the chest pain does not seem to be related to the loss of arm strength.

I would like to know if your arm hurts? Is it numb?

Where was the shot made? Was it in the arm?

If you have no pain in your arm and the injection was not performed in the arm, I would recommend going to the ER for a physical exam.

A brain CT scan may be needed to exclude possible stroke.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor